PDA

View Full Version : Lyrica



WantItGone
03-18-2009, 05:33 PM
I was prescribed lyrica about a month ago. I just realized today that I've gained weight and have been unable to lose like I normally am. Has anyone else experienced either weight gain or difficulty losing weight while on lyrica?

ssingh
03-18-2009, 05:44 PM
You will gain weight while on lyrica. I was on it for 2 months. did you notice that it helps with sleep and axienty.

WantItGone
03-18-2009, 06:39 PM
You will gain weight while on lyrica. I was on it for 2 months. did you notice that it helps with sleep and axienty.

hey ssingh,

i didn't notice that but i don't think i necessarily have issues w/either. what i did notice is the weight gain!! lol. i'm no longer taking it after today. weight gain is an issue for me. i hate to say it but honestly, i'd rather be in pain until i find a holistic way to alleviate my symptoms. that's my mission now.

mountaindreamer
03-18-2009, 06:55 PM
hey want....

i tried lyrica several years ago. i had significant weight gain, and just did not tolerate the med well in other ways as well. i did not stay on very long.

Angel Oliver
03-18-2009, 07:11 PM
I didnt notice much weight gain only because i had major jaw and teeth problems so was on liquids at the time i was on it.But i too did not tolerate this drug and had to stop it. Everybody are different.

love
Angel.xxx

WantItGone
03-19-2009, 01:13 AM
thanks guys! lyrica isn't sounding too good right now!

Angel Oliver
03-19-2009, 05:02 AM
Hey, just wait for others to post.This drug DOES work for some people.Everybody are different, what works for one may not work for another.Who knows, this could work for you. I am quite intolerable to many drugs, its just how my body is. When i have Prednisolone my face balloons so i look like a muchkin and my insides feels like im going to explode, but it does get rid of my inflammation in the lungs. Yet others take it, yes have a few side effects, but not as bad as me. Dont make a decision yet, listen to what others say.You never know, this may work for you, but until you try it you'll never know. I was fine with it at first, it was when the dosage was increased i got the side effects.

Just hang in there.
love
Angel.xxx

ssingh
03-19-2009, 02:38 PM
In Europe Lyrica is being used and approved for axeinty and sleep disorders

Angel Oliver
03-19-2009, 02:44 PM
Yes im in the Uk. I had it for anxiety, sleep and pain.xxxx

ssingh
03-19-2009, 03:51 PM
Did it help?.....I have sister in UK she has lupus too. I and my sister are the younger one in the family.

Angel Oliver
03-19-2009, 04:38 PM
Well my situation was weird.I was put on 3 lots of meds at the same time, very strong, plus sleeping pills and i had 10 injections in my mouth 3 were jaw blocks...needle in the jaw to stop the pain bla bla.

The Lyrica did help at first on the lower dose. But i found, all the meds together were making me very sick. The Lyrica did at first help with sleep and a bit of the pain. When the dosage was highered, i had another one increased too. Then i went downhill fast.

I think, to be honest, if i would have stayed on this lower dose and was taking no other meds.....i say yes, it helped. It was just unfortunate i had so many things going on e.g lock jaw, tooth pulled out, infection in a tooth, 2 broken teeth through the jaw being in wrong position after the lock jaw, lynph node swelling, muscle n joint pain and a massive headache just for fun :)

If i didnt have all that going on....i say yes i did feel a little benefit at first.This is why i said, dont give up on it.It could be the drug that actually helps you. Even if you just try it, you've nothing to loose, but plenty to gain. My major problem, which i can NOT pinpoint to just Lyrica, as i was on many drugs including Morphine, was migrane with disco lights in my eyes in fact a full disco mirror ball:laugh: then a water infection. I actually stopped the following all at once as i then became very numb:-

Tramadol
Lyrica
Amityptaline.

Water infection nearly fully gone. Still have massive headaches, but not as bad, well today anyway, numbness easing but can still be bad. You see i am just not sure. I just thought, i was taking them to help with sleep n anxiety and mainly pain, at first yes it worked a touch, but i thought whats the point in taking all these meds if i am getting more ailments instead of help. I also do not tolerate allot of drugs, thats just how my body is...flippin stubborn:yes:.

Keep reading others posts. Or just speak to your Doctor.He will reassure you and advise you. If they dont work you can stop them at any point.But would'nt it be nice if this was the drug that helps?

Love
Angel.xxx

BadFlareDay
03-22-2009, 07:40 PM
I take 3 150 mg of Lyrica a day and I have considerable weight gain.

Danica01
03-24-2009, 03:40 AM
I am on Lyrica and have been for almost 3 years. I did not gain any weight due to this medication. Recently I have gained a little but that was due to having surgery and not moving around for some time. I take two every night around 7pm and it helps my pain level to decrease so my body can relax and actually get some sleep. When I forget to take it, I am woken up in the middle of the night with pain and will not be able to fall back to sleep. It took at least 4 to 5 months for me to feel the complete benefits. I would recommend it to anyone and it is one of the medications I will continue to stick with. If you can handle the medication right now, I would recommend you not give it up......just wait and see what happens and see how you feel in a few months. I am here for you if you have any more questions!!!!!!